# SDR SIMA20230709002

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N280NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000800
- Aircraft time: 10,278 hours, 6,635 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: C1583901
- Part serial: 1819
- Condition: Unserviceable
- Location: [0000]   [Rh Win
- Part time: 10,278 hours, 6,635 cycles
- Component: Flap Actuator 2
- Component part number: C1583901
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL-C/A-FAULT CODE 27512014ACE FLAP JAM. REMOVED AND REPLACED RH #2 FLAP ACTUATOR OPS CHECK GOOD IAW AMM CH 27-51-01 AND FIM CH 27-50-00.
